# SDR DALA2024011200522

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 19,043 hours, 9,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3010 DURING LIGHTING STRIKE INSP FOUND DAMAGE AT APPROX STATION 3850 FR 2 @ 8:30 POS. CORRECTIVE ACTION: COMPLIED WITH ERA 614971-14. (0148893)
